# SDR ARWA20011122

- Difficulty date: November 24, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,294 hours, 27,018 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 450100109
- Part serial: RF350
- Condition: Defective
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT EXTEND LANDING GEAR NORMALLY AT MIA; EXTENDED GEAR BY ABNORMAL ALTERNATE EXTENSION PROCEDURES.  REMOVED AND REPLACED LANDING GEAR CONTROL (MODULE) & 4 WAY SOLENOID VALVE IAW MM 32-31-14 & 32-31-02.  PERFORMED LANDING GEAR RETRACTION AND EXTENSION TEST AND WAS NORMAL IAW MM 32-20-00.
